Hardy-Sobolev critical elliptic equations with boundary singularities
Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, p. 767-793
@article{AIHPC_2004__21_6_767_0,
     author = {Ghoussoub, Nassif A. and Kang, X. S.},
     title = {Hardy-Sobolev critical elliptic equations with boundary singularities},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {21},
     number = {6},
     year = {2004},
     pages = {767-793},
     doi = {10.1016/j.anihpc.2003.07.002},
     zbl = {02137604},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2004__21_6_767_0}
}
Ghoussoub, N.; Kang, X. S. Hardy-Sobolev critical elliptic equations with boundary singularities. Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 6, pp. 767-793. doi : 10.1016/j.anihpc.2003.07.002. http://www.numdam.org/item/AIHPC_2004__21_6_767_0/

[1] Adimurthi , Mancini G., The Neumann problem for elliptic equations with critical nonlinearity, Scoula Norm. Sup. Pisa (1991) 9-25. | MR 1205370 | Zbl 0836.35048

[2] Brezis H., Lieb E., A relation between point convergence of functions and convergence of functionals, Proc. Amer. Math. Soc 88 (1983) 486-490. | MR 699419 | Zbl 0526.46037

[3] Brezis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical exponents, Comm. Pure Appl. Math 36 (1983) 437-477. | MR 709644 | Zbl 0541.35029

[4] Caffarelli L., Kohn R., Nirenberg L., First order interpolation inequality with weights, Compositio Math 53 (1984) 259-275. | Numdam | MR 768824 | Zbl 0563.46024

[5] Catrina F., Wang Z., On the Caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence (and nonexistence) and symmetry of extremal functions, Comm. Pure Appl. Math 2 (2001) 229-258. | MR 1794994 | Zbl 1072.35506

[6] Comte M., Tarantello G., A Neumann problem with critical Sobolev exponent, Houston J. Math 18 (1992) 279-294. | MR 1164110 | Zbl 0754.35039

[7] Egnell H., Positive solutions of semilinear equations in cones, Trans. Amer. Math. Soc 11 (1992) 191-201. | MR 1034662 | Zbl 0766.35014

[8] Ekeland I., Ghoussoub N., Selected new aspects of the calculus of variations in the large, Bull. Amer. Math. Soc. (N.S.) 39 (2) (2002) 207-265. | MR 1886088 | Zbl 1064.35054

[9] Gallot S., Hulin D., Lafontaine J., Riemannian Geometry, Springer-Verlag, 1987. | MR 909697 | Zbl 0636.53001

[10] Ghoussoub N., Duality and Perturbation Methods in Critical Point Theory, Cambridge Univ. Press, 1993. | MR 1251958 | Zbl 0790.58002

[11] Ghoussoub N., Yuan C., Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc 12 (2000) 5703-5743. | MR 1695021 | Zbl 0956.35056

[12] Gilbarg D., Trudinger N., Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1983. | MR 737190 | Zbl 1042.35002

[13] E. Jannelli, S. Solimin, Critical behaviour of some elliptic equations with singular potentials, preprint, 1996.

[14] Maz'Ja V.G., Sobolev Spaces, Springer-Verlag, 1985. | MR 817985

[15] Ni W.-M., Takagi I., On the shape of least-energy solutions to a semilinear Neumann problem, Comm. Pure Appl. Math 44 (1991) 819-851. | MR 1115095 | Zbl 0754.35042

[16] Pan X., Wang X., Semiliner Neumann problem in exterior domains, Nonlinear Anal 31 (1998) 791-821. | MR 1488374 | Zbl 0910.35058

[17] Struwe M., Variational Methods, Springer-Verlag, Berlin, 1990. | MR 1078018 | Zbl 0746.49010

[18] Tarantello G., Nodal solutions of semilinear elliptic equations with critical exponent, Differential Integral Equations 5 (1992) 25-42. | MR 1141725 | Zbl 0758.35035

[19] Wang X.-J., Neumann problems of semilinear elliptic equations involving critical Sobolev exponents, J. Differential Equations 93 (1991) 671-684. | MR 1125221 | Zbl 0766.35017